# SDR SIMA20210109003

- Difficulty date: January 9, 2021
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,753 hours, 32,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN OVER RT WING EXIT INOPERABLE.  C/A: R & R NR 5 EMERGENCY LIGHT INVERTER.  OPERATIONS CHECK GOOD, IAW EMB 145 AMM 33-50-11.
